# SDR AALA201909239010

- Difficulty date: September 21, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 37,748 hours, 14,607 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1R SLIDE PRESSURE INDICATED LOW ON CIDS PANEL. MAINTENANCE PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 25-62-44.
